The irregularity of ruled surfaces in P 3

Impacto

Downloads

Downloads per month over past year



Sols, Ignacio and Giraldo Suárez, Luis (1998) The irregularity of ruled surfaces in P 3. Collectanea mathematica, 49 (2-3). pp. 325-334. ISSN 0010-0757

[thumbnail of Sols27.pdf] PDF
Restringido a Repository staff only

89kB

Official URL: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3945/4781




Abstract

In this paper the authors determine which pairs of integers (d,q) appear as the degree and the irregularity of a ruled surface S in P 3 . The proof is based on the study of the base curve C of S in the Grassmannian G(1,3) ⊂P 5 : according to the dimension of the span of C some inequalities on d,q are given, and the existence of a curve C satisfying them follows from previous results of Rathmann and Pasarescu on curves in P 4 and in P 5 .


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:20876
Deposited On:16 Apr 2013 16:21
Last Modified:13 Sep 2018 17:14

Origin of downloads

Repository Staff Only: item control page